MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133FV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133FV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 133FV-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
 
Event or Problem Description
Physician reported "while filling up the te with solution, it was leaking from a hole on the other side.".
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: two openings curved on anterior, one opening curved in the patch and clear fluids inside the device.Leak test and microscopic analysis was performed which identified: two openings punctured curved on anterior and one striated opening in the patch.Based on the device analysis the final assessment is: punctured openings on anterior due to surgical damage like.One striated opening due to surgical damage consist in the use of some surgical tool.
 
Event or Problem Description

Brand Name
STYLE 133FV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7633826
Report Number9617229-2018-04959
Device Sequence Number19271164
Product Code LCJ
UDI-Device Identifier10888628003958
UDI-Public10888628003958
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K862203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2021
Device Catalogue Number133FV-14
Device Lot Number3069577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer07/21/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;